# SDR USAA20091211SB161

- Difficulty date: December 10, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLL - MAINTENANCE REPORTED THE SEAT EMERGENCY LIGHTS IN AFT CABIN ARE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK IN THE AFT GALLEY.  OPERATIONAL CHECK OF LIGHTS OK.
